# SDR SWAA2021033053358

- Difficulty date: March 4, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 706-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INBD CREASE BEAM CHORD AROUND FLOORPANEL HOLES AND INBD RADIUS BS 706-727 LBL64 WL 208 / CORROSION ON I/B CREASE BEAM CHORD; BS 706-727 LBL 64 WL 208 FOUND TO BE OUT OF LIMITS PER SRM 53-40-13-1A-1 REMOVED AND REPLACED I/B CREASE BEAM CHORD BS 670-727+3 PER SRM 51-40-02; SRM 51-40-05; MM 21-23-03; MM 20-60-07; MM 51-21-99 AND DWG# 144A5900 REV -
